# SDR COEA2014040342908

- Difficulty date: February 8, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Angle
- Part number: S55275004200
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR, AFT INBD CORNER, L ANGLE IS CORRODED.  REPAIRED BY PART REPLACEMENT.
